Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
theGreyhound

Sweat lots since Accutane

I finished Accutane a year ago, and I still sweat so much since taking it.

I used to never sweat much... even when I was training intensely for long-distance running, I never would sweat much. My face would turn plum red, but I never did sweat a whole lot.

Since, I've been getting active again and I sweat buckets from my forehead. I have to keep wiping my face.

Does anyone else get this? I could see it partially being just my fault for being out of shape lately, but it seems like WAY more than before.

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×